# SDR CALA2017020600285

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 84,202 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR OUTSIDE EMERGENCY LIGHT INOP REF SPEC B777-33-3-6019. REPLACED THE L4 DOOR OUTSIDE EMERGENCY LIGHT BULB AND C/O EMER LT OPERATION TEST FOUND "NORMAL" REF AMM 33-51-00-710-801 REV 78
